MAUDE Adverse Event Report: VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY

VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY
Model Number VXW-35-230-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as a baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.Dhr review was completed for the lot in question, and it was confirmed that all devices met relevant requirements prior to release.
 
Event or Problem Description
A case of pericardial effusion was reported in a mitraclip procedure where the versacross transseptal sheath and the versacross rf wire were used among other devices including the supracore wire (abbott).A 3mm cut was located between the right atrium and the superior vena cava.Pericardiocentesis was performed to drain the effusion and the procedure was aborted.There is no evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as a baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.A separate problem report has been submitted for the versacross transseptal sheath with the report number 9710452-2021-0023.

Brand Name
VERSACROSS RF WIRE
Common Device Name
CATHETER, SEPTOSTOMY
MDR Report Key11679605
Report Number9710452-2021-00024
Device Sequence Number11818634
Product Code DXF
UDI-Device Identifier00685447003311
UDI-Public(01)00685447003311(17)231218(10)VXFA171220
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model NumberVXW-35-230-P
Device Lot NumberVXFA171220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;